期刊名称:Brazilian Journal of Probability and Statistics
印刷版ISSN:0103-0752
出版年度:2015
卷号:29
期号:4
页码:778-789
DOI:10.1214/14-BJPS246
语种:English
出版社:Brazilian Statistical Association
摘要:In this paper, we investigate the $L^{2}$-consistency and the strong consistency of the maximum likelihood estimators (MLE) of the mean and variance of the sub-fractional Brownian motion with drift at discrete observation. By combining the Stein’s method with Malliavin calculus, we obtain the central limit theorem and the Berry–Esséen bounds for these estimators.